Fluoride complexes of the alkali metal ions

Chan, C.; Tioh, N.H. (1984) Fluoride complexes of the alkali metal ions. Polyhedron, 3 (7). pp. 845-851. ISSN 02775387

Full text not available from this repository.
Item Type: Article
  1. Chan, C.
  2. Tioh, N.H.
Journal or Publication Title: Polyhedron
Subjects: Q Science > QD Chemistry
Divisions: Faculty of Science > Dept of Chemistry
Depositing User: Zanaria Saupi Udin
Date Deposited: 22 Apr 2011 17:28
Last Modified: 21 Oct 2014 10:51
URI: http://eprints.um.edu.my/id/eprint/951

Actions (For repository staff only: Login required)

View Item